Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

My son suffering from red patches with dry skin.

my son is 6 months old. Past three months he was suffering with dry skin , his body has red patches. I have consulted doctor and they provided hytromol, but it got increased, so I got Diprobase. I am using this cream past three days for my son. But yesterday I have noticed that he got some spots like pimples (not in yellow colour, but in the top it has dark black marks). I have consulted doc today, he was telling that this is because of try skin. One of my friend got chicken box, so I was wondering is it chicken box. Please advise me to resolve my son s skin problem. Please
Asked On : Thu, 21 Oct 2010
Answers:  1 Views:  300
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., the above signs and symptoms are not due to Chickenpox...
it may be Rashes developed due to Diaper... The classical signs of chicken pox is,
the lesions will be like dew like first appear on the trunk, then spread to chest,
and all over limbs... Do not worry,...
Hope I have answered your question..

Answered: Sun, 28 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor